Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 292, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Dec 25, 2016, 9:46 AM CST for Ford County, Gray County, Hodgeman County, Kansas. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2016, 9:46 AM CST (15:46 UTC)
- Expired
- Dec 25, 2016, 10:13 AM CST
- In force
- 27 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Ford County, KS, Gray County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 17 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 10:02 AM CST | TSTM WND GST 64 | 2 Nnw Ft. Dodge, KS | |
| Dec 25, 10:02 AM CST | TSTM WND GST 64 | 3 E Dodge City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 3.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 477 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
415
WUUS53 KDDC 251546
SVRDDC
KSC057-069-083-251630-
/O.NEW.KDDC.SV.W.0292.161225T1546Z-161225T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
946 AM CST SUN DEC 25 2016
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Gray County in southwestern Kansas...
Western Ford County in southwestern Kansas...
Southwestern Hodgeman County in southwestern Kansas...
* Until 1030 AM CST
* At 945 AM CST, a severe thunderstorm was located 6 miles southeast
of Ensign, or 14 miles east of Montezuma, moving northeast at 30
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Dodge City, Ensign, Fort Dodge, Wright, Howell, Kingsdown,
Willroads Garden, Rolling Hill Estates, Boot Hill Casino, Dodge
City Regional Airport, Hain State Lake and Ford State Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3755 10032 3799 10014 3786 9984 3750 9973
3748 10026
TIME...MOT...LOC 1545Z 217DEG 25KT 3757 10017
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
SUGDEN2 follow-up statements
132
WWUS53 KDDC 251558
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
958 AM CST SUN DEC 25 2016
KSC069-083-251607-
/O.CAN.KDDC.SV.W.0292.000000T0000Z-161225T1630Z/
Gray KS-Hodgeman KS-
958 AM CST SUN DEC 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAY AND
SOUTHWESTERN HODGEMAN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3759 10019 3791 10017 3786 9984 3750 9973
3749 10016
TIME...MOT...LOC 1557Z 217DEG 25KT 3764 10010
$$
KSC057-251630-
/O.CON.KDDC.SV.W.0292.000000T0000Z-161225T1630Z/
Ford KS-
958 AM CST SUN DEC 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR WESTERN FORD COUNTY...
At 957 AM CST, a severe thunderstorm was located 7 miles east of
Ensign, or 9 miles southwest of Dodge City, moving northeast at 30
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dodge City, Fort Dodge, Wright, Kingsdown, Willroads Garden, Rolling
Hill Estates, Boot Hill Casino, Dodge City Regional Airport, Hain
State Lake and Ford State Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3759 10019 3791 10017 3786 9984 3750 9973
3749 10016
TIME...MOT...LOC 1557Z 217DEG 25KT 3764 10010
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
SUGDEN544
WWUS53 KDDC 251613
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1013 AM CST SUN DEC 25 2016
KSC057-251623-
/O.CAN.KDDC.SV.W.0292.000000T0000Z-161225T1630Z/
Ford KS-
1013 AM CST SUN DEC 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FORD COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3759 10019 3791 10017 3786 9984 3750 9973
3749 10016
TIME...MOT...LOC 1611Z 217DEG 25KT 3773 10001
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 6:01 AM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Dec 25, 6:01 AM CST, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 601 AM CST Sun Dec 25 2016 ...Updated for aviation discussion... .SHORT TERM...(Today and tonight) Issued at 445 AM CST Sun Dec 25 2016 Strong upper level trough was located over and north of the Four Corners region early this morning and progressing fairly rapidly to the east and northeast. Rich low level moisture had spread up into western Kansas with dewpoints currently in the mid 40 to lower 50s. A warm frontal boundary was just south of the Oklahoma border and the strong moist advection had resulted in widespread dense fog over much of western Kansas north of the front, except for portions of far southwest Kansas. The frontal boundary is progged to lift northward through the early morning hours. Latest forecast visibility trends from the HRRR and RAP13 show the area of dense fog lifting northward as well. The current dense fog advisory is in effect until 15z. Will let this ride for now but it may need canceling early if fog moves out sooner. Regional radar mosaic shows scattered showers and a few thunderstorms approaching western Kansas from eastern Colorado and New Mexico. This area of precipitation should be moving into far western Kansas shortly before sunrise. Expect coverage to increase as the area moves east into better moisture. There is some renewed concern for severe weather potential especially to the east of highway 283 through the morning hours as model soundings from the NAM show MUCAPE values at or above 1000 j/kg along with some fairly strong deep layer shear. Will highlight the possibility of some quarter size hail along with some small potential for a brief spinup tornado mainly east of Dodge City. The precipitation chances will diminish rapidly from west to east this morning as a Pacific front moves through. Behind the front, southwesterly downslope winds will increase as deep layer mixing develops with strong fairly unidirectional flow in the layer. Model soundings show 50-55 knot winds in the layer which could result in 58-60 mph wind gusts at the surface. Have upgraded the High Wind Watch to a High Wind Warning and extended north and east to include areas from around Dighton through Dodge City and Ashland. Winds will be dropping of with sunset. Given the strong downslope flow, have increased temperatures a few degrees over parts of the area more in line with the warmer MAV MOS guidance. Look for fairly quiet weather to return to the area tonight. Under clear skies, low temperatures should fall back into the low to mid 20s in most areas. .LONG TERM...(Monday through Saturday) Issued at 445 AM CST Sun Dec 25 2016 Fairly quiet weather is expected through the extended period. A shortwave trough moving through the northern and central Plains on Wednesday will push a cold front south through western Kansas. The airmass behind this front will not be of Arctic origin so after highs into the 50s on Wednesday, temperatures on Thursday will fall back into the 40s or closer to seasonal norms. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 557 AM CST Sun Dec 25 2016 LIFR CIGS abd VISBYS will improve this morning as a warm front passes to the north. Showers and thunderstorms are expected near the TAF sites with strong wind gusts, brief heavy rain and possibly some hail. Strong southwesterly winds will develop this afternoon with gusts over 40 kts. Some blowing dust could reduce visibilities at times this afternoon. && .FIRE WEATHER... Issued at 445 AM CST Sun Dec 25 2016 Strong downslope southwesterly flow will develop across southwest Kansas behind a Pacific cold front today. The drier air combined with downslope warming will help push humidity levels down to around 15 percent this afternoon. Very strong sustained winds on the order of 35 to 45 mph behind the front will create critical fire weather conditions. The Red Flag Warning has been expanded farther east to include areas from around Dighton through Kinsley and Coldwater. && .PRELIMINARY POINT TEMPS/POPS... DDC 58 27 46 22 / 60 0 0 0 GCK 55 23 44 20 / 60 0 0 0 EHA 51 25 47 22 / 40 0 0 0 LBL 56 25 47 20 / 50 0 0 0 HYS 59 25 45 21 / 80 0 0 0 P28 64 30 50 24 / 70 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM CST this morning for KSZ030-031- 043>046-063>066-077>081-088>090. High Wind Warning from 11 AM CST /10 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening for KSZ043-044-061>063-074>078- 084>088. Red Flag Warning from 11 AM CST /10 AM MST/ this morning to 6 PM CST /5 PM MST/ this evening for KSZ043-044-061>064-074>080- 084>089. && SHORT TERM...Gerard LONG TERM...Gerard AVIATION...Finch FIRE WEATHER...Gerard
Hazardous weather outlook, Dec 25, 4:56 AM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 456 AM CST SUN DEC 25 2016 KSZ030-031-043>046-061>066-074>081-084>090-261100- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 456 AM CST SUN DEC 25 2016 /356 AM MST SUN DEC 25 2016/ ...DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM... ...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON... ...HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DAY 1 DISCUSSION ---------------- DENSE FOG WILL BLANKET MUCH OF THE AREA EARLY THIS MORNING BUT SHOULD BE MOVING OUT OF THE AREA BY 9 AM. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH SOUTHWEST AND CENTRAL KANSAS THROUGH THE MORNING HOURS. A FEW OF THESE STORMS COULD PRODUCE QUARTER SIZE HAIL AND DAMAGING WIND GUSTS, ESPECIALLY ALONG AND TO THE EAST OF HIGHWAY 283. A BRIEF TORNADO SPINUP CANNOT BE TOTALLY RULED OUT. VERY STRONG SOUTHWEST WINDS WILL DEVELOP ACROSS MUCH OF THE REGION THIS AFTERNOON. PARTS OF THE AREA COULD SEE WIND GUSTS TO AROUND 60 MPH FOR A TIME THIS AFTERNOON. IN ADDITION TO THE STRONG WINDS, RELATIVE HUMIDITY LEVELS ARE EXPECTED TO FALL TO AROUND 15 PERCENT. A HIGH WIND WARNING AND RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. DAY 1 HAZARDS ------------- * TORNADO: LIMITED RISK * THUNDERSTORM WIND DAMAGE: LIMITED RISK * LIGHTNING: SIGNIFICANT RISK * NON-THUNDERSTORM WIND: SIGNIFICANT RISK * FOG: SIGNIFICANT RISK * FIRE WEATHER: EXTREME RISK .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MAINLY ALONG AND EAST OF HIGHWAY 283 THROUGH THE MORNING HOURS. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Special weather statement, Dec 25, 6:34 AM CST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
634 AM CST SUN DEC 25 2016
KSZ074-075-084-251315-
Grant KS-Morton KS-Stanton KS-
634 AM CST SUN DEC 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORTON...EASTERN
STANTON...NORTHWESTERN STEVENS AND NORTHWESTERN GRANT COUNTIES UNTIL
715 AM CST...
At 633 AM CST, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Wilburton, or 7 miles northeast of Elkhart, moving
northeast at 65 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Elkhart, Johnson City, Richfield, Big Bow, Wilburton, Cimarron
Grassland Recreation Area, The Milepost Elevator and Point of Rocks
at Cimarron Grassland.
LAT...LON 3699 10198 3768 10170 3767 10140 3739 10153
3739 10156 3733 10155 3699 10171
TIME...MOT...LOC 1233Z 202DEG 57KT 3710 10184
GERARDSpecial weather statement, Dec 25, 7:14 AM CST, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Dodge City KS
714 AM CST SUN DEC 25 2016
KSZ061-062-074-075-084-085-251400-
Grant KS-Kearny KS-Hamilton KS-Stevens KS-Morton KS-Stanton KS-
714 AM CST SUN DEC 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON...SOUTHEASTERN
HAMILTON...EASTERN STANTON...STEVENS...KEARNY AND GRANT COUNTIES
UNTIL 800 AM CST/700 AM MST/...
At 713 AM CST/613 AM MST/, Doppler radar was tracking strong
thunderstorms along a line extending from 2 miles south of Kendall
to 7 miles south of Big Bow to 6 miles south of Rolla. Movement
of individual cells in the line was north at 75 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Ulysses, Hugoton, Lakin, Rolla, Moscow, Kendall, Feterita, Big Bow,
Hickok and The Milepost Elevator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 10167 3736 10158 3788 10158 3826 10142
3826 10115 3737 10115 3700 10124
TIME...MOT...LOC 1313Z 199DEG 63KT 3790 10155 3746 10155 3703 10166
GERARDSpecial weather statement, Dec 25, 7:58 AM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Dodge City KS
758 AM CST SUN DEC 25 2016
KSZ043-062-063-075-076-085-086-251500-
Seward KS-Finney KS-Scott KS-Grant KS-Kearny KS-Stevens KS-
Haskell KS-
758 AM CST SUN DEC 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...EASTERN STEVENS...
EASTERN KEARNY...SEWARD...SCOTT...EASTERN GRANT AND HASKELL COUNTIES
UNTIL 900 AM CST...
At 757 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Pence to near Hooker.
Movement was northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Garden City, Liberal, Scott City, Lakin, Sublette, Satanta, Holcomb,
Deerfield, Kismet, Moscow, Hayne, Modoc, Grigston, Plymell, Shallow
Water, Pence, Hickok, Friend, Ryus and Manning.
LAT...LON 3700 10131 3827 10127 3827 10112 3870 10113
3870 10069 3700 10070
TIME...MOT...LOC 1357Z 234DEG 28KT 3860 10120 3686 10125
GERARDSpecial weather statement, Dec 25, 8:57 AM CST, 49 minutes before
Special Weather Statement National Weather Service Dodge City KS 857 AM CST SUN DEC 25 2016 KSZ043-044-063-076>078-086-087-251600- Ford KS-Seward KS-Finney KS-Scott KS-Gray KS-Meade KS-Lane KS- Haskell KS- 857 AM CST SUN DEC 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...GRAY...SOUTHWESTERN FORD...EASTERN SEWARD...EASTERN SCOTT...LANE...MEADE...EASTERN HASKELL AND SOUTHWESTERN HODGEMAN COUNTIES UNTIL 1000 AM CST... At 856 AM CST, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles east of Scott State Lake to 4 miles southeast of Hayne. Movement was east at 40 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Garden City, Cimarron, Meade, Sublette, Plains, Dighton, Montezuma, Fowler, Pierceville, Kismet, Ingalls, Copeland, Healy, Ensign, Alamota, Charleston, Hayne, Shields, Grigston and Pendennis. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Dodge City. && LAT...LON 3870 10089 3870 10028 3700 10016 3700 10084 TIME...MOT...LOC 1456Z 267DEG 35KT 3866 10080 3704 10076
Special weather statement, Dec 25, 9:35 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
935 AM CST SUN DEC 25 2016
KSZ030-044-045-063-064-077-078-087-088-251630-
Ford KS-Finney KS-Gray KS-Meade KS-Ness KS-Clark KS-Trego KS-Lane KS-
Hodgeman KS-
935 AM CST SUN DEC 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...EASTERN
GRAY...FORD...CLARK...TREGO...EASTERN LANE...EASTERN MEADE...NESS AND
HODGEMAN COUNTIES UNTIL 1030 AM CST...
At 935 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Gove to 10 miles north of
Knowles. Movement was east at 60 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Dodge City, Cimarron, Wakeeney, Meade, Ness City, Jetmore, Ashland,
Spearville, Bucklin, Minneola, Fowler, Bazine, Ransom, Ford, Ogallah,
Hanston, Ensign, Fort Dodge, Wright and Utica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.
&&
LAT...LON 3700 10031 3870 10046 3870 10015 3913 10015
3913 9966 3700 9956
TIME...MOT...LOC 1535Z 266DEG 51KT 3902 10040 3702 10024The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:02 AM CST | High Wind Warning | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 9 more | 14 hr |
| Dec 25, 6:34 AM CST | Special Weather Statement | DDC | Morton | 41 min |
| Dec 25, 7:14 AM CST | Special Weather Statement | DDC | Grant, Kearny, Stevens | 46 min |
| Dec 25, 7:58 AM CST | Special Weather Statement | DDC | Finney, Haskell, Scott, Seward | 62 min |
| Dec 25, 8:57 AM CST | Special Weather Statement | DDC | Finney, Gray, Lane, Meade | 63 min |
| Dec 25, 9:35 AM CST | Special Weather Statement | DDC | Clark, Ford, Hodgeman, Ness, Trego | 55 min |
| Dec 25, 10:05 AM CST | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 31 min |
| Dec 25, 10:24 AM CST | Special Weather Statement | DDC | Clark, Comanche, Edwards, Ellis, Ford, Hodgeman and 5 more | 66 min |
| Dec 25, 10:33 AM CST | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 39 min |
| Dec 25, 10:45 AM CST | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush, Trego | 32 min |
| Dec 25, 11:10 AM CST | Special Weather Statement | DDC | Barber, Comanche, Edwards, Ellis, Kiowa, Pawnee and 3 more | 65 min |
| Dec 25, 11:43 AM CST | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 18 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.